RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 41, Number 6  


Ordinary Differential Equations
Existence and Asymptotics of Solutions for a Class of Second-Order Quasilinear Ordinary Differential Equations
R. G. Akhmetov
723
The Eigenvalue and the Eigenfunction of the Sturm–Liouville Problem Treated as Analytic Functions of the Integrable Potential
V. A. Vinokurov
730
Strong Stability of Linear Hamiltonian Systems in Total Differentials with Periodic Coefficients
I. V. Gaishun
739
On the Structure of Generalized Hyperbolic Attractors of Mappings That Are Not One-to-One
V. A. Dobrynskii
746
On the Neumann Problem for an Ordinary Differential Equation with Discontinuous Right-Hand Side
A. V. Zuev, V. V. Filippov
755
Asymptotic Integration of Differential Equations with Oscillatory Terms of Large Amplitudes: I
V. B. Levenshtam
761
A Second-Order Continuous Regularization Method for Nonlinear $d$-Accretive Equations in a Banach Space
I. P. Ryazantseva, O. Yu. Bubnova
771
An Inverse Problem for Differential Systems on a Finite Interval in the Case of Multiple Roots of the Characteristic Polynomial
V. A. Yurko
781

Partial Differential Equations
Linear Differential Relations Between Solutions of a Class of Euler–Poisson–Darboux Equations
A. V. Aksenov
787
A Criterion for the Existence of Eigenfunctions of the Darboux–Protter Spectral Problem for Degenerating Multidimensional Hyperbolic Equations
S. A. Aldashev
795
The First Boundary Value Problem for a Parabolic Equation on a Manifold
Yu. N. Bernatskaya
802
Time-Nonlocal Problems for Schrödinger Type Equations: II. Results for Specific Problems
D. G. Gordeziani, G. A. Avalishvili
813
The Cauchy Problem for the Heat Equation in Zygmund Spaces
A. N. Konenkov
820
Blow-Up of the Solution of an Initial-Boundary Value Problem for a Nonhomogeneous Equation of Pseudoparabolic Type
M. O. Korpusov
832
Solvability of a Parabolic Transmission Problem with the Condition of a Generalized Proper Lumped Source
V. V. Semenov
836
A Method for Studying a Coupled System of Differential Equations
Yu. T. Sil'chenko
844

Chronicle
On the Seminar on Qualitative Theory of Differential Equations at Moscow State University
851
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019